Sh:225a

Bib entry
@article{Sh:225a,
 author = {Shelah, Saharon},
 title = {{Number of strongly $\aleph_\epsilon$ saturated models---an addition}},
 journal = {Ann. Pure Appl. Logic},
 fjournal = {Annals of Pure and Applied Logic},
 volume = {40},
 number = {1},
 year = {1988},
 pages = {89--91},
 issn = {0168-0072},
 doi = {10.1016/0168-0072(88)90041-3},
 mrclass = {03C45},
 mrnumber = {965589},
 mrreviewer = {Daniel Lascar},
 doi = {10.1016/0168-0072(88)90041-3},
 note = {improvement of [Sh:225]},
 refers_to_entry = {improvement of [Sh:225]}
}